# SDR SWIA2021080560041

- Difficulty date: June 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING A GVI OF THE HORIZONTAL STABILIZER STEADY FITTING FOR THE PRESENCE OF LOOSE/DAMAGED ATTACHING HARDWARE. FOUND FORWARD FIVE AND RIGHT TWO LOWER BOLTS ARE RUSTED AND HAVE EVIDENCE OF COLD WORKING "SMOKING".     (C-CHECK RO 8/1/2021)    REPAIRED HORIZONTAL STABILIZER STEADY FITTING. REF REO 601R-55-31-387 REV. -- DATED 2021-07-19 AND REO 601R-55-31-321 REV. -A DATED 2019-07-25. ALL CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY.
